# SDR SIMA20150319001

- Difficulty date: March 19, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 11,605 hours, 7,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PLASTIC BURNING ODOR  IN THE COCKPIT & CABIN AFTER PARKING AT THE GATE.  NO VISIBLE SMOKE NOTED.  TROUBLESHOT SYS , FOUND GALLEY EXHAUST FAN INOPERATIVE, CONNECTOR DISCONNECTED.  RECONNECTED GALLEY EXHAUST FAN CONNECTOR.  OPERATIONS CHECKED GOOD.  FOUND PAPER & FOAM IN DUCTING AT SEAT 2 CD PSU GASPER.  PERFORMED ENG RUNS WITH BLEED AIR & PACKS IAW FORM OPC OF INTERIOR LIGHTING, COULD NOT DUPLICATE ODOR ON THE GND, ALL WORK IAW AMM TASKS 21-23-93, 25-28-01 & 71-00-00.  CHECKED RECIRC FILTERS, FOUND NR 1 RECIRC FILTER HOUSING UNATTACHED & MOUNTING BOLTS LAYING ON THE FLOOR.  ATTACHED FILTER HOUSING IAW AMM 21-22-10.
